# SDR AALA201803139025

- Difficulty date: March 10, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 31,810 hours, 12,242 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR, FLIGHT ATTENDANT'S STATED PCP ODOR IN REAR,  ROW 22 - 28 WAS THE STRONGEST.   FLIGHT DECK VENT OUTLET HAD A DIRTY SOCK ODOR.  REMOVED AND REPLACED APU GENERATOR IAW AMM 24-23-51 AND CLEANED APU COMPARTMENT AND INLET AS REQUIRED.  OPS AND LEAK CHECKED GOOD. NO ODOR REMAINS IN EITHER PACK SYSTEM.  THE AIRCRAFT WAS GROUNDED.
